Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 941086, 15 pages
Research Article

Generalized Contractive Mappings and Weakly -Admissible Pairs in -Metric Spaces

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Gilan-E-Gharb Branch, Islamic Azad University, Gilan-E-Gharb, Iran
3Department of Mathematics, College of Science, Takestan Branch, Islamic Azad University, Takestan, Iran

Received 26 June 2014; Accepted 22 July 2014; Published 17 August 2014

Academic Editor: Erdal Karapinar

Copyright © 2014 N. Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Feng Gu, Yunjuan Shen, and Lin Wang, “Common fixed point results under a new contractive condition without using continuity,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 464, 2014. View at Publisher · View at Google Scholar
  • Habes Alsamir, Mohd Salmi Md Noorani, and Wasfi Shatanawi, “On new fixed point theorems for three types of (��, ��)-(��, ��, ��)-multivalued contractive mappings in metric spaces,” Cogent Mathematics, vol. 3, no. 1, 2016. View at Publisher · View at Google Scholar